Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 39, NWS Green Bay, WI

May 13, 2011

NWS Green Bay, WI issued this small craft advisory at May 13, 2011, 3:30 PM CDT. It took effect at May 13, 2011, 9:23 PM CDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
May 13, 2011, 3:30 PM CDT (20:30 UTC)
In effect from
May 13, 2011, 9:23 PM CDT
Expired
May 16, 2011, 10:00 PM CDT
In force
3 days
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

091 
WHUS73 KGRB 132030
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CDT FRI MAY 13 2011

...INCREASING NORTHERLY WINDS SATURDAY MORNING CONTINUING THROUGH
THE WEEKEND...

.LOW PRESSURE MOVING TOWARD THE OHIO VALLEY AND HIGH PRESSURE OVER THE
CANADIAN PLAINS WILL GENERATE STRONG NORTHERLY WINDS OVER THE NEARSHORE
WATERS THROUGH SUNDAY NIGHT.

LMZ521-522-541>543-140430-
/O.NEW.KGRB.SC.Y.0039.110514T1200Z-110516T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
330 PM CDT FRI MAY 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 7 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 7 AM CDT MONDAY.

* WINDS:NORTHERLY WINDS 10 TO 20 KTS THROUGH LATE TONIGHT WILL INCREASE
TO 15 TO 25 KTS BY DAYBREAK ON SATURDAY. GALE FORCE GUSTS ARE EXPECTED
SATURDAY NIGHT AND SUNDAY.

* WAVES: WAVES WILL BUILD TO 3 TO 5 FT SATURDAY AND 4 TO 7 FT SATURDAY
  NIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
12 follow-up statements
867 
WHUS73 KGRB 140223
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
923 PM CDT FRI MAY 13 2011

...INCREASING NORTHERLY WINDS TONIGHT THROUGH THE WEEKEND...

.LOW PRESSURE OVER THE OHIO VALLEY AND HIGH PRESSURE OVER THE CANADIAN
PLAINS WILL GENERATE STRONG NORTHERLY WINDS OVER THE NEARSHORE WATERS
THROUGH SUNDAY NIGHT.

LMZ521-522-541>543-141030-
/O.EXT.KGRB.SC.Y.0039.110514T0223Z-110516T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
923 PM CDT FRI MAY 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT MONDAY. 

* WINDS:NORTHERLY WINDS 15 TO 25 KTS WILL GUST TO GALE FORCE
  SATURDAY NIGHT AND SUNDAY.

* WAVES: WAVES WILL BUILD TO 3 TO 5 FT EARLY SATURDAY...4 TO 7 FT
  SATURDAY NIGHT...AND 5 TO 8 FT ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
099 
WHUS73 KGRB 140924
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
424 AM CDT SAT MAY 14 2011

.LOW PRESSURE OVER THE OHIO VALLEY AND HIGH PRESSURE OVER THE
CANADIAN PLAINS WILL GENERATE STRONG NORTHERLY WINDS OVER THE
NEARSHORE WATERS THROUGH SUNDAY NIGHT.

LMZ521-522-541>543-141730-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-110516T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
424 AM CDT SAT MAY 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY. 

* WINDS:NORTHERLY WINDS TO 30 KTS WILL GUST TO NEAR GALE FORCE
  TODAY INTO SUNDAY.

* WAVES: WAVES WILL BUILD TO 3 TO 5 FT THIS MORNING...4 TO 7 
  FT BY TONIGHT...AND 5 TO 8 FT ON SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
425 
WHUS73 KGRB 141537
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1037 AM CDT SAT MAY 14 2011

.LOW PRESSURE OVER THE OHIO VALLEY AND HIGH PRESSURE OVER THE
CANADIAN PLAINS WILL GENERATE STRONG NORTHERLY WINDS OVER THE
NEARSHORE WATERS THROUGH SUNDAY NIGHT.

LMZ521-522-541>543-150000-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-110516T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1037 AM CDT SAT MAY 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY. 

* NORTHERLY WINDS TO 30 KTS WILL GUST TO NEAR GALE FORCE THIS
  AFTERNOON INTO SUNDAY.

* WAVES WILL BUILD TO 4 TO 7 FT THIS AFTERNOON...AND CONTINUE THAT
  WAY THROUGH TONIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
346 
WHUS73 KGRB 142028
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
328 PM CDT SAT MAY 14 2011

.LOW PRESSURE OVER THE OHIO VALLEY AND HIGH PRESSURE OVER THE
CANADIAN PLAINS WILL GENERATE STRONG NORTHERLY WINDS OVER THE
NEARSHORE WATERS THROUGH SUNDAY NIGHT.

LMZ521-522-541>543-150430-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-110516T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
328 PM CDT SAT MAY 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY. 

* WINDS: NORTHERLY WINDS TO 30 KTS WILL GUST TO NEAR GALE FORCE
  THROUGH SUNDAY.

* WAVES: WAVES WILL BUILD TO 4 TO 7 FT FOR TONIGHT...AND 5 TO 8 FT SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
557 
WHUS73 KGRB 150157
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
857 PM CDT SAT MAY 14 2011

.LOW PRESSURE OVER THE OHIO VALLEY AND HIGH PRESSURE OVER THE
CANADIAN PLAINS WILL GENERATE STRONG NORTHERLY WINDS OVER THE
NEARSHORE WATERS THROUGH MONDAY MORNING.

LMZ521-522-541>543-151000-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-110516T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
857 PM CDT SAT MAY 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY. 

* WINDS: NORTHERLY WINDS TO 30 KTS WILL GUST TO NEAR GALE FORCE 
  THROUGH SUNDAY. 

* WAVES: WAVES 4 TO 7 FT...WILL BUILD TO 6 TO 9 FT SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
592 
WHUS73 KGRB 150936
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
436 AM CDT SUN MAY 15 2011

.LOW PRESSURE OVER THE OHIO VALLEY AND HIGH PRESSURE OVER THE
CANADIAN PLAINS WILL GENERATE STRONG NORTHERLY WINDS OVER THE
NEARSHORE WATERS THROUGH MONDAY MORNING.

LMZ521-522-541>543-151745-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-110516T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
436 AM CDT SUN MAY 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY. 

* WINDS: NORTHERLY WINDS TO 30 KTS THIS MORNING...WILL DIMINISH TO
  15 TO 25 KTS THIS AFTERNOON. GUSTS TO NEAR GALE FORCE WILL
  CONTINUE THROUGH THIS MORNING.

* WAVES: WAVES WILL BUILD TO 6 TO 9 FT THIS MORNING...THEN DROP OFF TO 4
  TO 7 FT THIS EVENING

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
883 
WHUS73 KGRB 151521
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1021 AM CDT SUN MAY 15 2011

.LOW PRESSURE OVER THE OHIO VALLEY AND HIGH PRESSURE OVER THE
CANADIAN PLAINS WILL GENERATE STRONG NORTHERLY WINDS OVER THE
NEARSHORE WATERS THROUGH MONDAY MORNING. THE STRONGEST WINDS WILL
OCCUR THROUGH LATE AFTERNOON BEFORE GRADUALLY DIMINISHING.

LMZ541>543-152100-
/O.UPG.KGRB.SC.Y.0039.000000T0000Z-110516T1200Z/
/O.NEW.KGRB.GL.W.0010.110515T1521Z-110515T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1021 AM CDT SUN MAY 15 2011

...GALE WARNING IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: NORTHERLY WINDS TO 30 KTS WITH GUSTS TO AROUND 40 KTS
  THROUGH THIS AFTERNOON...WILL DIMINISH TO 15 TO 25 KTS THIS
  EVENING.

* WAVES: WAVES WILL BUILD TO 6 TO 9 FT THIS MORNING...THEN DROP
  OFF TO 4 TO 7 FT THIS EVENING 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-152330-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-110516T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
1021 AM CDT SUN MAY 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY. 

* WINDS: NORTHERLY WINDS TO 30 KTS THIS MORNING...WILL DIMINISH TO
  15 TO 25 KTS BY EARLY THIS EVENING. GUSTS TO NEAR GALE FORCE
  WILL CONTINUE THROUGH THIS LATE THIS AFTERNOON.

* WAVES: WAVES WILL BUILD TO 4 TO 7 FT THIS MORNING...THEN DROP
  OFF TO 3 TO 5 FT THIS EVENING

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MPC
360 
WHUS73 KGRB 152106
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
406 PM CDT SUN MAY 15 2011

.LOW PRESSURE OVER THE OHIO VALLEY AND HIGH PRESSURE OVER THE
CANADIAN PLAINS WILL CONTINUE TO GENERATE STRONG NORTHERLY WINDS
OVER THE NEARSHORE WATERS THROUGH MONDAY MORNING. 

LMZ541>543-160515-
/O.CAN.KGRB.GL.W.0010.000000T0000Z-110515T2100Z/
/O.EXB.KGRB.SC.Y.0039.110515T2106Z-110516T1600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
406 PM CDT SUN MAY 15 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM CDT MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM CDT MONDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTHERLY WINDS TO 30 KTS...WILL SLOWLY DIMINISH TO 15 TO
  25 KTS AFTER MIDNIGHT. GUSTS TO NEAR GALE FORCE WILL CONTINUE
  THROUGH EARLY THIS EVENING.

* WAVES: WAVES OF 5 TO 8 FT...WILL EASE TO 3 TO 5 FT OVERNIGHT.|

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-160515-
/O.EXT.KGRB.SC.Y.0039.000000T0000Z-110516T1600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
406 PM CDT SUN MAY 15 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM CDT MONDAY.

* WINDS: NORTHERLY WINDS 15 TO 25 KTS...WILL DIMINISH TO 10 TO 20
  KTS AFTER MIDNIGHT.

* WAVES: WAVES OF 3 TO 5 FT...WILL EASE TO 2 TO 4 FT OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
893 
WHUS73 KGRB 160222
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
922 PM CDT SUN MAY 15 2011

.LOW PRESSURE OVER THE OHIO VALLEY AND HIGH PRESSURE OVER THE
CANADIAN PLAINS WILL CONTINUE TO GENERATE STRONG NORTHERLY WINDS
OVER THE NEARSHORE WATERS THROUGH MONDAY MORNING.

LMZ521-522-161030-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-110516T1600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
922 PM CDT SUN MAY 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT MONDAY. 

* WINDS: NORTHERLY WINDS OF 20 TO 25 KTS.

* WAVES: WAVES OF 3 TO 5 FT...WILL EASE TO 2 TO 4 FT MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-161030-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-110516T1600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
922 PM CDT SUN MAY 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT MONDAY. 

* WINDS: NORTHERLY WINDS TO 30 KTS EARLY...WILL SLOWLY DIMINISH TO
  20 TO 25 KTS AFTER MIDNIGHT. 

* WAVES: WAVES OF 4 TO 7 FT...WILL EASE TO 3 TO 5 FT MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
477 
WHUS73 KGRB 160949
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
449 AM CDT MON MAY 16 2011

LMZ521-522-161600-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-110516T1600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
449 AM CDT MON MAY 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS
MORNING. 

* NORTHERLY WINDS 15 TO 25 KTS.

* WAVES 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-161600-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-110516T1600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
449 AM CDT MON MAY 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS
MORNING. 

* NORTHERLY WINDS 15 TO 25 KTS.

* WAVES 3 TO 5 FT...DIMINISHING TO 2 TO 4 FT BY NOON TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
350 
WHUS73 KGRB 161531
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1031 AM CDT MON MAY 16 2011

LMZ521-522-161645-
/O.CAN.KGRB.SC.Y.0039.000000T0000Z-110516T1600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
1031 AM CDT MON MAY 16 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE SMALL CRAFT ADVISORY FOR THE BAY OF GREEN BAY SOUTH OF A LINE
FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AS BEEN CANCELLED. 

$$

LMZ541>543-162345-
/O.EXT.KGRB.SC.Y.0039.000000T0000Z-110517T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1031 AM CDT MON MAY 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* NORTHERLY WINDS 15 TO 25 KTS.

* WAVES 4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
625 
WHUS73 KGRB 162124
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
424 PM CDT MON MAY 16 2011

LMZ541>543-170300-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-110517T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
424 PM CDT MON MAY 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* NORTH WINDS 15 TO 25 KNOTS SHOULD DIMINISH TO AROUND 10 KNOTS
  TOWARD MIDNIGHT.

* WAVES 3 TO 5 FEET SHOULD DECREASE TO 2 TO 4 FEET AROUND MIDNIGHT...
  THEN 1 TO 3 FEET DURING THE EARLY MORNING ON TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at May 13, 3:05 PM CDT, 25 minutes earlier.

Area forecast discussion, May 13, 3:05 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
305 PM CDT FRI MAY 13 2011

.SYNOPSIS...DRIER WX RETURNING...BUT WITH BLO NORMAL TEMPS.

BLOCKING PATTERN WL REMAIN IN PLACE THROUGHOUT THE THE FCST
PERIOD...ANCHORED BY RIDGE OVER S-C CANADA. THE FCST AREA WL
GENERALLY BE BTWN RIDGE ANCHORING THE BLOCK AND THE DOWNSTREAM
TROF COMPRISING THE ERN LEG OF THE BLOCK.

MOST SIG CHC OF PCPN WL BE EARLY...AS FCST AREA WL BE PRIMARILY
UNDER THE INFLUENCE OF UPR TROF. THEN A PERIOD OF DRY WX IS
EXPECTED. PCPN WL BE POSSIBLE AGAIN NEXT WK AS UPR TROF WOBBLES
BACK TO THE W. BUT MOISTURE WL BE LIMITED BY THEN...SO
COVERAGE/AMNTS NOT EXPECTED TO BE SIGNIFICANT.

PERSISTENT NE WINDS WL KEEP TEMPS BLO NORMAL...AND DOWNRIGHT
CHILLY AT TIMES NEAR THE LAKE.
&&

.SHORT TERM...TONIGHT AND SATURDAY.

WITH AN 500MB LOW TO THE NORTHWEST AND ANOTHER TO THE
SOUTHEAST...A WEAK UPPER RIDGE WAS OVER THE AREA TODAY AND A
SURFACE TROUGH WAS SOUTHEAST OF WISCONSIN. FOG AND LOW CLOUDS
COVERED THE AREA THIS MORNING AND THE FOG WAS SLOW TO BURN OFF IN
MANY LOCATIONS. THIS HELPED TO KEEP THE ATMOSPHERE FROM
DESTABILIZING MUCH.

RADAR INDICATED SHOWERS OVER PARTS OF SOUTHERN WISCONSIN AND
THUNDERSTORMS IN NORTHERN ILLINOIS...ALL MOVING TO THE NORTH. A
THUNDERSTORM THAT WAS OVER SOUTHERN WISCONSIN EARLIER IN THE DAY
CONTINUED TO DECREASE IN INTENSITY AS IT MOVED NORTH. BY THE TIME
IT REACHED THE SOUTHERN PART OF THE AREA IT WAS JUST A WEAK SHOWER
AND IT DIED OFF BEFORE GET MUCH FARTHER NORTH. HAVE A CHANCE OF
SHOWERS THROUGH 00Z ACROSS THE SOUTHERN PART OF THE AREA IN THE
GRIDS...EXCEPT FOR THE LAKESHORE COUNTIES DUE TO THE CONVECTION
MOVING TOWARD THE AREA. AFTER TAKING A LOOK AT THE MODELS
TODAY...IT LOOKS AS IF THE SOUTHERN 500MB LOW WILL BE MOVING OFF
TO THE EAST AND WILL BRING A CHANCE OF SHOWERS TO THE SOUTHERN
PART OF THE FORECAST AREA AS IT DOES. PRECIPITATION IS ALSO
FORECAST TO MOVE IN FROM THE NORTH AS THE NORTHERN 500MB LOW MOVES
TOWARD THE SOUTHERN ONE. THE TWO QPF AREAS EVENTUALLY GET FUSED
INTO ONE ON SATURDAY BEFORE PRECIPITATION WINDS DOWN FROM NORTH TO
SOUTH. EXPECT PLENTY OF CLOUDS AND WINDS WILL BE INCREASING AS THE
SURFACE GRADIENT TIGHTENS...SO LITTLE SUNSHINE ALONG WITH WIND AND
RAIN WILL MAKE FOR A LESS THAN IDEAL SPRING SATURDAY WITH HIGHS
MAINLY IN THE 50S.

.LONG TERM...SAT NGT THROUGH NEXT FRI. SCT PCPN WL PROBABLY STILL
BE ONGOING ACRS AT LEAST THE SRN 1/2 OF THE FCST AREA EARLY SAT
NGT. BUT DRY AIR SURGING SWWD SHOULD SHOVE THE PCPN AND EVENTUALLY
THE CLDS OFF TO THE S. STARTED WITH FAIRLY HIGH POPS AND
SKYCONS...ESP OVER THE S...BUT TRENDED SHARPLY DOWNWARD.

DESPITE THE CHILLY AIR MASS COMING INTO THE AREA ON THE NE
WINDS...GUID TEMPS FOR AFTN HIGHS FOR LATE IN THE WEEKEND AND
EARLY NEXT WEEK SEEMED A LITTLE COOL. THE LAKESHORE WL BE CHILLY
OF COURSE...BUT WOULD THINK THAT NOW THAT WE ARE WITHIN ABOUT 5
WEEKS OF MAX SUN ANGLE...INLAND AREAS SHOULD BE ABLE TO MAKE AT
LEAST 60 PROVIDED WE HAVE SUN. THE DRY AIR WL ALLOW NIGHTTIME LOWS
TO DROP OFF...AND FULLY EXPECT WE WL HAVE AT LEAST ONE AND
POSSIBLY SEVERAL NIGHTS WITH FROST AWAY FROM THE LAKE. A HARD
FREEZE IS EVEN POSSIBLE...THOUGH IT/S TOUGH TO PINPOINT ON
EXACTLY WHICH NIGHT.

THOUGH DIFFERING ON THE DETAILS AND TIMING...MED RANGE MODELS
SUGGESTED PCPN FM UPR LOW COMPRISING THE ERN LEG OF THE BLOCK WL
EVENTUALLY WOBBLE BACK WWD INTO THE AREA DURING THE MIDDLE TO
LATTER PART OF NEXT WK. DRY AIR WL BE WELL ESTABLISHED BY THEN
HOWEVER...SO IT MAY NOT BE THAT EASY TO GET PCPN. EVEN IF IT DOES
MAKE IT THIS FAR W...MOISTURE WL BE LIMITED...COVERAGE WL BE SCT
AND AMNTS LGT. DIDN/T WANT A WHOLE BUNCH OF FCST PERIODS WITH
CHC/SLGT CHC POPS. BEST CHC SEEMED TO BE WED-THU...SO CONFINED
POPS TO THAT TIME PERIOD. CAN EASILY ADJUST WITH LATER FCSTS IF
NEEDED.
&&

.AVIATION...MVFR CIGS AND VFR VSBYS...WITH PATCHES OF IFR CIGS AND
VSBYS IN FOG AND STRATUS EXPECTED ACROSS MUCH OF THE AREA THIS
EVENING. SHOULD BE MAINLY MVFR CIGS DURING THE NIGHT. WOULD NOT
EXPECT MUCH FOG DURING THE NIGHT WITH A TIGHTER GRADIENT BRINGING
INCREASING WINDS. SHOULD BE MVFR CIGS ON SATURDAY WITH AREAS OF
IFR CIGS AND MVFR VSBYS IN SHOWERS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MG/SKOWRONSKI
Hazardous weather outlook, May 13, 2:32 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
232 PM CDT FRI MAY 13 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
232 PM CDT FRI MAY 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

AWAY FROM THE LAKE AND BAY...FROST AND EVEN SOME FREEZING
TEMPERATURES ARE POSSIBLE LATE IN THE WEEKEND AND EARLY NEXT WEEK.
THERE IS SOME UNCERTAINTY ABOUT ON WHAT NIGHT THE COLDEST
TEMPERATURES WILL OCCUR...BUT THERE IS POTENTIAL FOR FROST OR A
FREEZE SUNDAY NIGHT...MONDAY NIGHT...AND TUESDAY NIGHT. ANYONE WHO
HAS ALREADY PURCHASED COLD-SENSITIVE PLANTS OR WILL BE DOING SO
THIS WEEKEND SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO
PROTECT THE PLANTS UNTIL THE WEATHER WARMS LATER NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-141100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
232 PM CDT FRI MAY 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL DEVELOP EARLY SATURDAY
MORNING...AND THEN PERSIST FOR THE REST OF THE WEEKEND. GALE FORCE
GUSTS FROM THE NORTHEAST ARE POSSIBLE SATURDAY NIGHT AND EARLY
SUNDAY.

JS

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 8:11 PM CDTAreal Flood AdvisoryGRBLincoln, Oneida3 hr

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.